# SDR 04FDEA02336

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB T/E PANEL ZONE 691 HAS 100  DENTS, OF WHICH 40  ARE DELAMINATED  (TOP AND  BOTTOM OF PANEL) ( AREA 2 INCHES X 12INCHES )  REMOVED DAMAGED T/E PNL AND INSTALLED NEW T/E PNL IAW A310/200 DWG 57243876.
